On the Dirichlet problem for a multidimensional elliptic system
Differencialʹnye uravneniâ, Tome 15 (1979) no. 2, pp. 345-347
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_2_a18,
author = {G. V. Vasil'eva},
title = {On the {Dirichlet} problem for a multidimensional elliptic system},
journal = {Differencialʹnye uravneni\^a},
pages = {345--347},
year = {1979},
volume = {15},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_2_a18/}
}
G. V. Vasil'eva. On the Dirichlet problem for a multidimensional elliptic system. Differencialʹnye uravneniâ, Tome 15 (1979) no. 2, pp. 345-347. http://geodesic.mathdoc.fr/item/DE_1979_15_2_a18/